Sankhya A

, Volume 78, Issue 1, pp 133–153

Comparing Two Mixing Densities in Nonparametric Mixture Models

Article

DOI: 10.1007/s13171-015-0067-6

Cite this article as:
Pommeret, D. Sankhya A (2016) 78: 133. doi:10.1007/s13171-015-0067-6
  • 78 Downloads

Abstract

In this paper we consider two nonparametric mixtures of quadratic natural exponential families with unknown mixing densities. We propose a statistic to test the equality of these mixing densities when the two natural exponential families are known. The test is based on moment characterizations of the distributions. The number of moments is retained automatically by a data driven technique. Some examples and simulations of implementation of the procedure are provided.

Keywords and phrases

Akaike’s rule Natural exponential families Nonparametric mixture Quadratic variance function Schwarz’s rule Smooth test 

AMS (2000) subject classification

Primary 62G10 Secondary 62G07 

Copyright information

© Indian Statistical Institute 2015

Authors and Affiliations

  1. 1.Institut de Mathématiques de MarseilleAix Marseille UniversitéMarseille Cedex 9France

Personalised recommendations